# SDR SWIA200210622

- Difficulty date: February 1, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 13,552 hours, 19,344 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD STAB DEICE BOOT FAILS BOTH TIMERS 1 & 2 DURING THE CLIMB.  REPLACED RT INBOARD STAB PRESSURE SWITCH.  RAN SYSTEM.  BOOTS LEAK CHECK GOOD.  SYSTEM OPS CHECKS GOOD.
